MathSciNet Relay Station
MathSciNet bibliographic data
MR1156884 (93h:03011c) 03B25 (03C10 03D15 12L05 68Q15 68Q22 68Q40)
Renegar, James On the computational complexity and geometry of the first-order theory of the reals. III. Quantifier elimination. J. Symbolic Comput. 13 (1992), no. 3, 329–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement